# SDR NACA2023120700001

- Difficulty date: December 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,892 hours, 15,914 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,251 hours, 1,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG N1 RPM COMMAND BAR IS BELOW REFERENCE THRUST WITH THRUST LEVER FULL FORWARD. CHECKED ADJUSTMENT OF THRUST CONTROL CABLE AND PLA ADJUSTMENT PER REF B767 AMM 76-11-00 FOUND NORMAL. REMOVED AND REPLACED RIGHT ENGINE MEC IAW B767 AMM 73-21-01 LEAK CHECK OK.
